MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ALINITY M SYSTEM; REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM

ABBOTT MOLECULAR, INC. ALINITY M SYSTEM; REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM
Catalog Number 08N53-002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is in process.A follow-up report will be submitted when the investigation is complete.This incident is being reported to fda because the incident occurred internationally using the alinity m system, list number (b)(4).Which is also us fda approved.
 
Event or Problem Description
The customer reported a leak while using the alinity m instrument.The customer reported a liquid that was brown in color underneath the alinity m instrument.The liquid was outside of the footprint of the instrument.There was no injury or exposure to the liquid.There was no patient involved as the leak was identified by the alinity m system user.

Brand Name
ALINITY M SYSTEM
Common Device Name
REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key24811065
Report Number3005248192-2026-00035
Device Sequence Number9944490
Product Code OOI
UDI-Device Identifier00884999048034
UDI-Public(01)00884999048034(11)200923(240)08N53-002
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P190025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08N53-002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown